# SDR DL757100018

- Difficulty date: January 3, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 72,698 hours, 34,166 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK DURING ENG START ON RAMP SMOKE/HEAT IN CABIN SLIDES DEPLOYED ACFT TOWED BACK INTO GATE, REMAINING PAX DEPLANED.  FOUND DOOR BLOWN DUCT INSIDE FWD WALL OF AFT BAG BIN.  REMOVED AND INSTALLED BLOWN DUCT. ALSO FOUND NEXT DUCT FWD IN RT W/W WORN. REMOVED AND REPLACED DUCT. COMPLETED OPS TEST OF WING AND BODY DUCT LEAK DETECT 28-18-00 AND SQUIB CIRCUIT 26-23-00 AND BOTTLE PRESS SW 26-23-00.  OPS CKS GOOD. DUCTS LEAK CHECKED GOOD. RUN ENG IAW MM. PNEUMATIC CHECKS NORMAL. NO LEAKS.
